Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal


TitleComputational methods for nilsoliton metric Lie algebras I
Author(s) Hülya Kadioglu, Tracy L. Payne
TypeArticle in Journal
AbstractWe introduce a computational method for classifying Lie algebras admitting a nilsoliton inner product in a large subclass of the set of all nilpotent Lie algebras. This method does not rely on any preexisting classifications of nilpotent Lie algebras. The subclass consists of all nilpotent Lie algebras whose associated Nikolayevsky derivation D N has distinct positive eigenvalues and so that the Gram matrix associated to D N is nonsingular. We use our method to classify the nilpotent Lie algebras in this class in dimensions 7 and 8 that admit nilsoliton inner products, and we present all such nilsoliton metric Lie algebras. We also classify the nilpotent Lie algebras that do not admit a nilsoliton inner product in the class in dimensions 7 and 8.
KeywordsNilpotent Lie algebra, Nilsoliton inner product, Soliton metric
URL http://www.sciencedirect.com/science/article/pii/S0747717112001381
JournalJournal of Symbolic Computation
Pages350 - 373
Translation No
Refereed No